MathSciNet Relay Station
MathSciNet bibliographic data
MR397310 (53 #1169) 43A20 (43A65)
Barnes, Bruce A. Representations of the $l\sp{1}$-algebra of an inverse semigroup. Trans. Amer. Math. Soc. 218 (1976), 361–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement